Advances in Differential Equations
- Adv. Differential Equations
- Volume 10, Number 1 (2005), 1-18.
Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations
We give a new method based on the existence of a family of inequalities to prove the global existence of a time evolution equation. We apply this method to various problems.
Adv. Differential Equations, Volume 10, Number 1 (2005), 1-18.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B10: Periodic solutions 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]
Rakotoson, J. M. Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations. Adv. Differential Equations 10 (2005), no. 1, 1--18. https://projecteuclid.org/euclid.ade/1355867893